# SDR AALA201801229002

- Difficulty date: January 18, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 15,015 hours, 5,739 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Reheater
- Part number: 755C000001
- Part serial: 04268
- Condition: Leaking
- Location: Apu
- Part time: 3,301 hours, 1,265 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED EYES BURNING, COUGHING, AND NAUSEA DUE TO CABIN ODOR.  AIRCRAFT WAS GROUNDED.  ACCOMPLISHED J/C 26L000021001, FOUND APU FUEL CONTROL LEAKING.  REPLACED REHEATER 11M3 IAW AMM 21-51-31.
